Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have mirena iud placed, nausea, vomiting, HPT positive. What could be wrong?

Hello I am really scared I have the mirena iud in place I have been have periods regularly until jan I have had a missed in feb and have not had my period yet for march anyway I have been feeling pregnant nausea vomiting headaches and I took a hpt and it came out positive now I went to my ob gyn and the took 2 more pregnancy test I don t et to see or talk to a doctor they came out negative but I am worried I am pregnant I also have poly cystic ovarian syndrome as well what could be going on am I pregnant???
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
The best thing you could do in the present state of affairs is to get a serum beta-hCG measurement coupled with a trans-vaginal sonogram as, if a pregnancy occurs with an IUD in situ, more chances are that it could be ectopic. Also, polycystic ovarian disease can lead to prolonged phases of amenorrhoea. Please discuss with your doctor for further advice. Take care.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor